# SDR 9604929966

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 2422 · AC Inverter
- Part: Boost Pump
- Part number: 3980001
- Condition: Failed
- Location: Fuel Tanks
- Part time: 35,217 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S NAV FLAGGED ON HSI AFTER TAKEOFF.  THIS WAS FOLLOWED BY NUMEROUS CIRCUIT BREAKERS POPPING INCLUDING THE LEFT AC BUS C-PHASE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH A AND C PHASE CIRCUIT BREAKERS FOR LEFT AC BUS.  FOUND ALL PHASES OF CENTER FORWARD FUEL BOOST PUMP CIRCUIT BREAKERS POPPED.  THIS IS THE SUSPECTED CAUSE FOR THE LEFT AC BUS CIRCUIT BREAKER POPPED.  REPLACED CENTER FORWARD FUEL BOOST PUMP.  LEAK AND OPERATIONAL CHECK NORMAL.
